Ratings for Dr. Calvin L. Blount
Doctor prescribed injection of Kenalog, had assistant give injection. Doctor failed to warn me of extremely disfiguring side effect possibility of injection site necrosis (tissue death), a common side effect of Kenalog injections. If I had known there was even a very small chance that my hip could cave in and wither and die I would never ever have had the shot. I only had a sore throat, it was not life or death. A few months after the injection I noticed a strange sunken spot on the side of my hip. It got worse as the months went by, and became discolored, a very light greenish white. It was on my bikini tan line and showed in a bathing suit and in addition to being 2 1/2 inches wide and I dont know how deep it would not tan. I went to my cosmetic surgeon who diagnosed it as "injection site necrosis", as after being injected with Kenalog people show up at the cosmetic surgery center for repair.
Dr. Calvin L. Blount's Credentials
Accepting New Patients
- LOUISIANA STATE UNIVERSITY SCHOOL OF MEDICINE IN SHREVEPORT (Grad. 1995)
Areas of Expertise
Awards & Recognitions
Publications & Research